# SDR AALA202406134894

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 49,211 hours, 19,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22277
- Condition: Deformed
- Location: Fwd Service Door
- Part time: 10,051 hours, 4,548 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD SERVICE DOOR ESCAPE SLIDE IS HITTING FUSELAGE WHEN THE DOOR IS FULLY OPEN. REPLACED SLIDE PER TASK CARD 26L00025010R.
